Please use this identifier to cite or link to this item:
Title: Tay-Sachs disease.
Authors: Malik, G K
Saksena, P N
Rastogi, G C
Shukla, R
Wakhlu, I
Issue Date: 1-Nov-1979
Citation: Malik GK, Saksena PN, Rastogi GC, Shukla R, Wakhlu I. Tay-Sachs disease. Indian Journal of Pediatrics. 1979 Nov; 46(382): 425-6
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.